# SDR ASOA2012112002498

- Difficulty date: October 30, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 17,774 hours, 16,554 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING HAS INDICATION NOTED APPROX .2" IN LENGTH 90 PERCENT FSH FAILED NDT INSPECTION.   REPAIRED IAW EC/TC REO 601R-53-61-1230 AND REO 601R-53-61-1230, REV F DATED 10/31/2011 AS WRITTEN.  SDR CLOSED.
